# SDR SWIA2024120306

- Difficulty date: October 11, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 44,218 hours, 32,889 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 333.00 AT STGR 25R HAS GALVANIC CORROSION  TRANS 28980680     (C-CHECK RO 11/30/2024)    REMOVED CORROSION FROM THE FRAME 333.00 AT STGR 25R REF: CRJ-700 S.R.M.51-21-06-001-001- A01. FOUND TO BE OUT OF LIMITS. REMOVED AND INSTALLED NEW FRAME SECTOR AND ALL SERVICEABLE PARTS AND ALL REPAIR PARTS AT FS 333 STR25L TO STR 20 R REF CRJ700 SRM 53-00-06-201-006-A01 AND CRJ700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01 AND REO 670-53-21-2487 REV: -- DATE : 2024-10-25". COMPLIED WITH TASK CARD 51-900-1002-SKY.
